Generalized Difference λ -Sequence Spaces Defined by Ideal Convergence and the Musielak-Orlicz Function
Awad A. Bakery
Abstract and Applied Analysis, 2013, vol. 2013, 1-13
Abstract:
We introduced the ideal convergence of generalized difference sequence spaces combining an infinite matrix of complex numbers with respect to -sequences and the Musielak-Orlicz function over -normed spaces. We also studied some topological properties and inclusion relations between these spaces.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/123798.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/123798.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:123798
DOI: 10.1155/2013/123798
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().